# SDR DALA2023111309312

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 63,474 hours, 30,143 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DISC: CORROSION FLOOR BEAM -Y765 LOC. FR 20 AT FWD GALLEY AREA C/A: REPLACED FLOOR BEAM -Y765 LOC. FR 20 AT FWD GALLEY AREA AS PER A320 SRM 51-42-11, SRM 51-44-11, SRM 51-21-11 DWG D53918123, RELEASE DATE: 28-MAY-98, ISSUE: COO DWG D53112814 RELEASE DATE: 14-MAR-03, ISSUE: E0O.DWG D53110984 RELEASE DATE: 25-JUN-05ISSUE : CO0, DWG D53110920 RELEASE DATE: 28-APR-21 ISSUE: E00 AND DWG D53112812 RELEASE DATE: 22-MAR-06 ISSUE: E00.TOOK MEASUREOF CORROSION ARE:L: 0.807 IN W: 0.165 IN D: 0.048 IN TOOL USED CALIPER P/N 500-197-30 S/N A21303945 DUE DATE 07-NOV-23, DEPTHGAGE P/N 547-217S S/N 009401 DUE DATE 22-SEP-24 RII INSPECTION COMPLETE 1942138 JOB COMPLETE. (LP: 0058848)
